I was on it for like... a year and a half? I decided to stop it last month as I was having no fun on it at all - crying all the time, very stressed, constantly worrying about everything...! The only good thing it did for me was help me gain weight which I'd been trying to do for years to no avail (was between 6 1/2 and 7 stone for years being 5'3", on microgynon went up to 8 1/2 stone, much better!). I hope I can keep the weight on at the same time as feeling much better off the pill!
Girls, your experiences with Microgynon 30 Watch
- 15-12-2010 19:23
- 15-12-2010 20:55
No side effects. If anything, I've lost a couple of lbs and I think my mood is probably slightly more stable.
It really doesn't matter about people's experiences though, it's an entirely personal thing. The perfect pill for you is somebody else's nightmare. Sadly it's just a "try it and see" sort of thing. Your doctor can make guesses as to what will suit you based on things like your blood pressure and your reaction to other pills but there's no guarantee on what will work best.Last edited by LostInLaw; 15-12-2010 at 20:58.
- 18-12-2010 15:53
My sex drive went from 100 to 0 within about a week of starting it. On Yasmin now and back to my normal self.
- 26-12-2010 20:54
It's helped to stabilise my moods, better skin and made my periods regular and lighter.Last edited by gee_shakedown; 19-04-2011 at 17:27.